# SDR IXXA9663

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Track
- Condition: Worn
- Location: Cargo Compt
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE AFT LOWER FORWARD CARGO DOOR FORWARD GUIDE TRACK WAS FOUND WORN BEYOND LIMITS.  REPAIR OF THE DOOR TRACK WAS ACCOMPLISHED IAW REPAIR SKETCH A40-R05 WHICH IS FAA DER APPROVED.  (X)
